Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Interior mapping of an orientable surface into $ S\sp 2$


Author: Maurice Heins
Journal: Proc. Amer. Math. Soc. 2 (1951), 951-952
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0045221-4
MathSciNet review: 0045221
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Radó, Ueber den Begriff der Riemannschen Fläche, Acta Univ. Szeged. vol. 2 (1925) pp. 101-121.
  • [2] S. Stoilow, Leçons sur les principes topologiques de la théorie des fonctions analytiques, Paris, 1938.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0045221-4
Article copyright: © Copyright 1951 American Mathematical Society